# SDR 2022FA0000643

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,586 hours, 2,328 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Component: Thrust Reverser
- Component part number: 07ND780023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THRUST REVERSER ATTACH FLANGE.  NORDAM FIELD ENGINEERING DISPOSITION LETTER DOCUMENT NUMBER NTRSD-22TP-283 DATED OCTOBER 21, 2022.  THRUST REVERSER CAN RETURN TO REGULAR OPERATIONS FOR 12 MONTHS FROM DATE OF DISPOSITION.  AT THAT TIME IF NOT ACCOMPLISHED SOONER THE TR MUST BE REMOVED AND THE FLANGE REPLACED PER REPAIR #5 IN THE COMPONENT MAINTENANCE MANUAL.
